# SDR SWAA2022021069608

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 52,754 hours, 27,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER-WING EMERGENCY EXIT WINDOW LIGHT INOP ; / [01] REMOVED AND REPLACED RIGHT EMERGENCY EXIT WINDOW LIGHT LAMP AND FUSE PER AMM 33-21-00 OPS CHECK GOOD
